List of Publications

Ágota  P. Horváth

1.     Characterization of Hermite-Fourier series, Colloq. Math. Soc. J. Bolyai 58. Approx. Theory, Kecskemét (Hungary) (1990), 367-375.

2.     Laguerre-tempered distributions and their expansions, Acta Math. Hungar. 67(1-2) (1995), 109-118.

3.     Jackson order of Approximation by Chebyshev-Fourier series, Acta Math. Hungar. 71(1-2) (1996), 131-143.

4.     (with József Szabados ) Polynomial approximation and interpolation on the real line with respect to general classes of weights, Results in Mathematics 34 (1998), 120-131.

5.     r(w)-normal point systems, Acta Math. Hungar. 85 (1-2) (1999), 9-27.

6.     Approximation in Weighted Spaces, Phd dolgozat, 1999.

7.     Characterization of Fourier Series with (C,1) Means, Suppl. Rendiconti del Circ. Math. di Palermo Ser. 2 (68) 2002.

8.     Jackson order of approximation by Riesz means for Freud weights, Proc. of the conf. Constructive Function Theory, Varna, 2002. (Edited by B. Bojanov).

9.      Weighted Hermite-Fejér interpolation on Laguerre nodes, Acta Math. Hung. 100(4)(2003), 271-291

10.  (with K. S. Kazarian) The Dirichlet Problem in Weighted Norm, A. Renyi Inst., Preprint No. 9/2006

11. Weighted Hermite-Fejér Interpolation on the Real Line , Acta Math. Hungar. 115 (1-2) (2007), 101-131.

12. Abel Summation in Hermite-type Weighred Spaces with Singularities, East J. on Approx 13 (4) (2007), 357-385.

13. Biorthonormal Systems in Freud-type WeightedSspaces with Infinitely Many Zeros, Acta Math. Hungar 130 (1-2) (2011), 78-117.

14. Near-best Approximation by a de laVallée Poussin-type Interpolatory Operator, Studia Sci. Math. Hung. 49 (1) (2012) 1-18.

15. (with P. Vértesi) A Contribution to the Grünwald-Marcinkiewicz Theorem , Jaen J. on Approximation 4 (1) (2012) 1-13.

16. Weighted Fejér Constants and Fekete Sets,  Acta Math. Hungar.  141 (4) (2013),  366-382.

17. ntz-type theorems on the half-line with weights, J. Math. Anal. Appl. , 410,  (2014) 699–712.

18.  The Electrostatic Properties of Zeros of Exceptional Laguerre and Jacobi Polynomials and Stable Interpolation,  J. of Approx. Theory (194)  (2015) 87-107.

19.  p-transfinite Diameter and p-Chebyshev Constant in Locally Compact Space,, Ann. Acad. Sci. Fenn. Math. 40. (2015) 851-874.

20.  (with Péter Vértesi) On Barycentric Interpolation II. (Grünwald-Marcinkiewicz type Theorems), Acta Math. Hungar. 148. (1) (2016) 147-156.

21. The energy function with respect to the zeros of the exceptional Hermite polynomials, Acta Math. Sci. 37 (5) (2017) 1483-1496.

22.  (with  Vitalii Arestov and Marina Deikalova) On Nikol'skii type inequality between the uniform norm and the integral q-norm with Laguerre weight of algebraic polynomials on the half-line,  J. of Approx. Theory  222  (2017) 40-54.

23.  (with Kazaros Kazarian) The Dirichlet Problem in Weighted Norm, Acta Math. Hungar. 153(1), 34-56. (2017).

24.   Chromatic Derivatives and Expansions with Weights, Calcolo, 54 (4) 1265-1291. (2017)

25. (with V. Arestov, A. Babenko, M. Deikalova) Nikol’skii inequality between the uniform norm and the integral norm with Bessel weight for entire functions of exponential type ont he half-line, Analysis Math., 44 (1) 2142, (2018)

26.  Recurrence relation and multi-indexed polynomials of the second kind,  Acta Math. Hung. 157(2), 537-550 (2019)

27.  Asymptotics for Recurrence Coefficients of $X_1$-Jacobi Exceptional Polynomials and Christoffel Function, Integral Transforms Spec. Funct. https://doi.org/10.1080/10652469.2019.1672051

28. Potential theory and quadratic programming, Bulletin des Sci. Math. https://doi.org/10.1016/j.bulsci.2020.102841

29.  Discrete diffusion semigroups associated with Jacobi-Dunkl and exceptional Jacobi polynomials, Communications on Pure and Applied Analysis, 2021, 20 (3), 975-994. doi: 10.3934/cpaa.2021002

30.  On inherited properties and Julia sets of exceptional Jacobi polynomials, Integral Transforms Spec. (33) (4), 303-319, (2022) https://doi.org/10.1080/10652469.2021.1931172   

31. Compactness Criteria via Laguerre and Hankel transformations, JMAA  Volume 507, Issue 2, 15 March (2022) https://doi.org/10.1016/j.jmaa.2021.125852

32.  Multiplication operator and average characteristic polynomial associated with exceptional Jacobi polynomials, The Ramanujan Journal,  https://doi.org/10.1007/s11139-021-00521-9